Translator Disclaimer
October 2003 Strong solutions to the stochastic quantization equations
Giuseppe Da Prato, Arnaud Debussche
Ann. Probab. 31(4): 1900-1916 (October 2003). DOI: 10.1214/aop/1068646370

Abstract

We prove the existence and uniqueness of a strong solution of the stochastic quantization equation in dimension 2 for almost all initial data with respect to the invariant measure. The method is based on a fixed point result in suitable Besov spaces.

Citation

Download Citation

Giuseppe Da Prato. Arnaud Debussche. "Strong solutions to the stochastic quantization equations." Ann. Probab. 31 (4) 1900 - 1916, October 2003. https://doi.org/10.1214/aop/1068646370

Information

Published: October 2003
First available in Project Euclid: 12 November 2003

zbMATH: 1071.81070
MathSciNet: MR2016604
Digital Object Identifier: 10.1214/aop/1068646370

Subjects:
Primary: 28C20, 42B99, 81S20

Rights: Copyright © 2003 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.31 • No. 4 • October 2003
Back to Top